A packing problem for holomorphic curves

研究成果: ジャーナルへの寄稿記事

7 引用 (Scopus)

抄録

We propose a new approach to the value distribution theory of entire holomorphic curves. We define packing density of Brody curves, and show that it has various non-trivial properties. The packing density of Brody curves can be considered as an infinite dimensional version of characteristic number, and it has an application to Gromov's mean dimension theory.

元の言語英語
ページ(範囲)33-68
ページ数36
ジャーナルNagoya Mathematical Journal
194
DOI
出版物ステータス出版済み - 2009

Fingerprint

Holomorphic Curve
Packing Problem
Packing
Value Distribution Theory
Dimension Theory
Characteristic numbers
Curve
Entire

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

A packing problem for holomorphic curves. / Tsukamoto, Masaki.

:: Nagoya Mathematical Journal, 巻 194, 2009, p. 33-68.

研究成果: ジャーナルへの寄稿記事

@article{e8e422a652a74d53824f47a799328d39,
title = "A packing problem for holomorphic curves",
abstract = "We propose a new approach to the value distribution theory of entire holomorphic curves. We define packing density of Brody curves, and show that it has various non-trivial properties. The packing density of Brody curves can be considered as an infinite dimensional version of characteristic number, and it has an application to Gromov's mean dimension theory.",
author = "Masaki Tsukamoto",
year = "2009",
doi = "10.1017/S0027763000009624",
language = "English",
volume = "194",
pages = "33--68",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - A packing problem for holomorphic curves

AU - Tsukamoto, Masaki

PY - 2009

Y1 - 2009

N2 - We propose a new approach to the value distribution theory of entire holomorphic curves. We define packing density of Brody curves, and show that it has various non-trivial properties. The packing density of Brody curves can be considered as an infinite dimensional version of characteristic number, and it has an application to Gromov's mean dimension theory.

AB - We propose a new approach to the value distribution theory of entire holomorphic curves. We define packing density of Brody curves, and show that it has various non-trivial properties. The packing density of Brody curves can be considered as an infinite dimensional version of characteristic number, and it has an application to Gromov's mean dimension theory.

UR - http://www.scopus.com/inward/record.url?scp=69749084020&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=69749084020&partnerID=8YFLogxK

U2 - 10.1017/S0027763000009624

DO - 10.1017/S0027763000009624

M3 - Article

AN - SCOPUS:69749084020

VL - 194

SP - 33

EP - 68

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -